# SDR DALA2021032401746

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 68,871 hours, 25,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6706 REMOVED 4L DOOR SLIDE BUSTLE AND FOUND SLIDE BOTTLE SAFETY PIN INSTALLED WHEN BEGINNING W/C. CORRECTIVE ACTION: REMOVED SLIDE SAFETY PIN REF B757 AMM 25-61 AND INSTALLED BUSTLE. RII C/W. (7610406)
